# SDR TIM2005F00009

- Difficulty date: July 29, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- Engine: Pwa PT6A27
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 30215
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE FIRE DETECTION LIGHT CAME ON BRIEFLY ON FINAL APPROACH TO THE AIRPORT.  THE RT ENGINE WAS RECENTLY CHANGED AND WAS WASHED TO CHECK FOR POSSIBLE OIL LEAKS.  WATER FROM THE WASH CAN ENTER THE ENGINE FIRE DETECTORS AND CAUSE FALSE FIRE WARNINGS.  THAT IS THE MOST LIKELY CAUSE FOR THIS FALSE FIRE WARNING.  TO PREVENT THIS FROM HAPPENING THE FIRE DETECTORS ARE GENERALLY COVERED TO PREVENT WATER FROM ENTERING THE DETECTORS.  (K)
